On the duality problem for the class of weak Banach–Saks operators


We study the duality relationship between weak Banach–Saks operators and some other classes of operators.

This is a preview of subscription content, log in to check access.


  1. 1.

    Aliprantis, C.D., Burkinshaw, O.: Positive Operators. Reprint of the: Original, p. 2006. Springer, Dordrecht (1985)

  2. 2.

    Altin, B.: Some property of b-weakly compact operators. Gazi Univ. J. Sci. 18(3), 391–395 (2005)

    MathSciNet  Google Scholar 

  3. 3.

    Alpay, S., Altin, B., Tonyali, C.: On property (b) of vector lattices. Positivity 7(1–2), 135–139 (2003)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Aqzzouz, B., Elbour, A., Hmichane, J.: The duality problem for the class of b-weakly compact operators. Positivity 13(4), 683–692 (2009)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Aqzzouz, B., Elbour, A.: On the duality property for semi-compact operators on Banach lattices. Acta Sci. Math. 77(3–4), 513–524 (2011)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Aqzzouz, B., Elbour, A.: Some characterizations of almost Dunford–Pettis operators and applications. Positivity 15(3), 369–380 (2011). https://doi.org/10.1007/s11117-010-0083-7

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Aqzzouz, B., Elbour, A., Wickstead, A.: Positive almost Dunford–Pettis operators and their duality. Positivity 15(2), 185–197 (2011). https://doi.org/10.1007/s11117-010-0050-3

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Beauzamy, B.: Proprit de Banach–Saks et modèles tals. Semin. Geom. des Espaces de Banach, Ec. Polytech., Cent. Math., 1977–1978, Expose No. 3, p. 16 (1978). (in French)

  9. 9.

    Chen, Z.L., Wickstead, A.W.: Some applications of Rademacher sequences in Banach lattices. Positivity 2(2), 171–191 (1998)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Meyer-Nieberg, P.: Banach Lattices. Universitext. Springer, Berlin (1991)

    Google Scholar 

Download references


The authors would like to thank the referees for their valuable comments which helped to improve the manuscript.

Author information



Corresponding author

Correspondence to Othman Aboutafail.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Aboutafail, O., H’michane, J., Hafidi, N. et al. On the duality problem for the class of weak Banach–Saks operators. Rend. Circ. Mat. Palermo, II. Ser (2020). https://doi.org/10.1007/s12215-020-00533-2

Download citation


  • Weak Banach–Saks operator
  • Order continuous norm
  • KB-space
  • Discrete vector lattice
  • Positive Schur property
  • Schur property

Mathematics Subject Classification

  • Primary 46B07
  • Secondary 46B42
  • 47B50